# SDR AWXA200600140

- Difficulty date: December 23, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163019
- Condition: Cracked
- Location: Bs 188
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C19 CHECK DISCOVERED BS 188 FRAME CRACKED, .25 INCHES, AT WL 207 AND BL 30L.  MAINTENANCE CUT OUT AND REMOVED DAMAGED PORTION OF FLANGE AND CHORD FLANGE FROM BS 188 FRAME IAW BOEING 737-300 SRM 53-00-07-2R11 FIG 201.  FABRICATED REPAIR ANGLE AND FILLERS IAW BOEING 737-300 SRM 53-00-07-2R11.  INSTALLED FABRICATED REPAIR PARTS AT BS 188 FRAME, WL 207 AND BL 30L IAW BOEING 737-300 SRM 53-00-07-2R11.
